Last reply 7 months ago
Weight

Hey

Does anyone else think it’s harder to loose weight now taking their meds? I lost 4 stone 2 years ago on slimming world, now I find it so difficult to loose weigh 😥 xx

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.

There are no categories assigned yet.

stumbler
7 months ago

@suzie10, I got told that weight gain was down to diet and reduced activity, which just doesn’t help much………… 😕


vixen
7 months ago

Hi @suzie10. After first getting ill, getting diagnosed and in limbo land afterwards, I got through by massive doses of comfort eating. Fatigue meant no exercise either, then starting Tecfidera I felt trapped and depressed and resigned to life with 2 surplus stone. But having recovered, I started the Keto diet in Sep which I’m still on now. I’ve lost 11 kilos, have more energy and am very proud of myself. I’ve written a few posts about it if you put it in the search box x


aabreu
7 months ago

I’ve put on weight on these meds. Just another thing to be upset with myself about. Now I’m on steroids and am blowing up like the Stay Puff Marshmallow man. Bottom line. Depression leads to inactivity. Inactivity leads to depression. It’s a vicious circle. Breaking the cycle is not easy


cammo
7 months ago

@suzie10 I cycle 25km every day and eat a vegan diet yet still managed to put on 10kg over the past year… Thanks Gilenya.


seanachai
7 months ago

I second Vixen’s comments on Keto, I really recommend it as a diet, but exercise of any kind is important not just for weight…


chrisj
7 months ago

I know I need to lose weight and am determined to do so. I know I have to eat with the meds (Tecfidera) but am determined to eat less processed stuff.

Post Comment

You must be logged in to reply to this topic.